# SDR JTAA202504290107

- Difficulty date: January 6, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N604AR
- Engine: Garrtt TPE33110R
- Engine time: 16,729 hours, 14,036 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT, #2 ENGINE FLAMED OUT @ 7000 FOOT MSL, THROTTLES @ F.I. ENGINE NTS SURGING, EGT 428, RPM 38%, FEATHERED ENGINE. SINGLE ENGINE LDG UNEVENTFUL. CAUSE TBD
